On The Norms of Circulant Matrices with Generalized Fibonacci NumbersAuthor(s): Ayşe Nalli | Murat Şen
Journal: Selçuk Journal of Applied Mathematics ISSN 1302-7980
Volume: 11; Issue: 1; Start page: 107; Date: 2010;
Keywords: Circulant matrix | generalized Fibonacci number | matrix norm.
In this paper, we obtain a generalization of . We first construct the so-called circulant matrix with the generalized Fibonacci numbers and then present lower and upper bounds for the Euclidean and spectral norms of this matrix.